# SDR DHL2004783013

- Difficulty date: August 31, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Sticks
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT BRAKE GRABS.  BLED RIGHT SIDE BRAKES & INSPECTED.  TAXIED AIRCRAFT, PER JRH 9.1 COULD NOT DUPLICATE.  BRAKES CHECK GOOD IAW MM 32-41-0.
